advertisement
Question
Posted by: in pain | 2007/06/18

bleeding for 8days still goin on

i am on the injection depo last week i had light bleeding on monday and since thenthey have gone worse im experiencing painful period pains im bleeding heavily although its like water no clots only thin blood flow which is making dizzy, and throw up i have not eaten a proper meal since they started and now my migraines have gone really bad im changing a pad every hour and have no strength, i posted last week about my light bleeding but it only got worse what could be wrong with me is it just my periods or part of the side effects i went on the injection two years ago i never had this experience before i am going crazy

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you have been on the injection for two years, it does not sound like this is the cause. You need to see a gynaecologist for a full examination to find the cause.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement